# SDR USAA001283

- Difficulty date: August 17, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Mount
- Condition: Cracked
- Location: Fuselage Frame
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME MOUNT CRACKED, 1 INCH BY 1 INCH, STATION 787, RBL 46 FRAME MOUNT HOLES.  INSTALLED DOUBLER PER EA 67782.  (M)
